Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So heres a little background information for you folks: currently I'm about 2 days away from finishing my first months course of 80mg daily accutane. Although, during this course I attempted to switch insurances but I guess some of my paper work went missing (US healthcare for you) and I was not informed of this before I cancelled my current insurance. So right now I have no healthcare (please don't hurt me).

I'm not goign to pay the outrageous price for the check-up and medicine so I'm thinking of just quitting right now.

-As of right meow, my face is completely clear.

-Never had any sort of IB (so I'm assuming, there is no more gunk in my face, and probably should have never been on accutane in the first place)

-I haven't had a new pimple in over two weeks.

-I never got any back pain, joint pain, depression, none of that stuff (so I'm not quitting because the side effects were too severe)

Was anyone had any experience with a one month course and having a relapse? Has anyone remained clear after such a short treatment?

Thanks

Edited by blooper111

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×